# SDR DXTA200500639

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 4,261 hours, 3,283 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 049801001
- Part serial: 0110
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT.  TROUBLESHOT SYSTEM AND FOUND LANDING GEAR CONTROL UNIT NOT FUNCTIONING PROPERLY.  REMOVED CONTROL UNIT S/N - 0110 AND INSTALLED CONTROL UNIT S/N - 0088.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED AT THIS TIME IAW CE560XL AMM 32-30-01, 32-01-00.
